MAUDE Adverse Event Report: STERIS SAS HEXALUX EXAMINATION LIGHT

STERIS SAS HEXALUX EXAMINATION LIGHT
Model Number HEXALUX CEILING MOUNT
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the spring arm on their hexalux examination light detached at the end of a patient procedure.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the lighting system and found that the examination light was improperly installed.As a result of improper installation, the retaining ring became loose causing the spring arm to detach.The subcontractor responsible for installation was retrained on the proper installation procedure.The technician reinstalled the lighting system, tested it, confirmed it to be operating according to specification, and returned it to service.As a precautionary measure, the technician inspected all the other hexalux lighting systems at the user facility to confirm proper installation and operation.No additional issues have been reported.

Brand Name
HEXALUX EXAMINATION LIGHT
Common Device Name
EXAMINATION LIGHT
Manufacturer (Section D)
STERIS SAS
116 avenue de magudas
le haillan, bordeaux 33185
FR  33185
Manufacturer (Section G)
STERIS SAS
116 avenue de magudas
le haillan, bordeaux 33185
FR   33185
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key18067708
Report Number3011221111-2023-00003
Device Sequence Number12683772
Product Code KZF
UDI-Device Identifier00724995167806
UDI-Public(01)00724995167806(11)220531(21)207512
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHEXALUX CEILING MOUNT
Device Catalogue NumberEXLCEIL
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown